Join the 'Lasix' group to help and get support from people like you.
We found 122 questions associated with the 'Lasix' topic.
Posted 37 minutes ago • 0 answers
I have RA ,take Arava and Methotrexate for this.Currently am taking Lasix and potassium for water retention in legs. What is the magnesium for?
Posted 10 days ago • 1 answer
i take xatral to widen urinary canal; lasix as a diuretic
Posted 17 Mar 2014 • 1 answer
My mother(71) has been prescribed Lasix and Spiractin tablets to be taken together for hypertension?
She immediately started having reactions such as cramps in legs and hands, numbness in her face, weakness, stomache, back and jaw pain. Specialist said to take have tablet of Lasix. She still ...
Posted 9 Jan 2014 • 3 answers
Am currently taking Lasix in the AM 40 Mg
Posted 2 Feb 2014 • 1 answer
I am on lasix lopressor, plavix, xanau,zantac oxycodone,I have had CHF also was on Flagy and cipro for I have had two surgery on my colon due to div of colon and they stop the flagly and cipro and ...
Posted 19 Jan 2014 • 1 answer
Will it effect my baby ? How long dose it stay in my system?
Posted 25 Dec 2013 • 1 answer
Im out of lasix and a friend told me that this was basically the same drug. I'm talking lasix for a pleural effusion in my right lung
Posted 20 Dec 2013 • 1 answer
i use lasix for weight loss...
Posted 15 Nov 2013 • 1 answer
Should I visit a doctor. I look horrible as I have never lost such weight and I am a slim person weighing 130 pounds before.
Posted 13 Sep 2013 • 1 answer
Lst remicade infusion the doc gave me anabolic steriods. My feet, ankles, legs swelled up even more?
Steroids were premed due to significant increase in BP (danger zone) after previous infusion. Doc gave me BP meds. Helped BP, but not swelling. After 6 weeks, still swollen. Doc gave me 20 mg lasix ...
Posted 10 Aug 2013 • 3 answers
the doctor increased the metformin 500 3 times a day and now I have severe leg cramps especially at night. I am on potassium supplements and lasix. My labs were within normal limits
Posted 29 Aug 2013 • 0 answers